# SDR UALA2011111706318

- Difficulty date: November 16, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 64,465 hours, 9,333 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND UPPER APU SHUTOFF VLV LEAKING ON AFT SPAR LT CENTER TANK.  VLV NUMBER M28023.  REMOVED APU SHUTOFF ACTUATOR.  REPLACED APU SHUTOFF VALVE.  RE-INSTALLED APU SHUTOFF ACT.  BOTH VALVE AND ACT NEED OPS CHECKS AND STATIC LEAK CHECK.  OPS CHECKED APU SHUTOFF VALVE GOOD AND LEAK CHECKED GOOD.
